as i said before my 4 years old daughter had urinary infection Within a month from 6 months later.but a month ago an Urinary tract and surgical specialists PRESCRIBE that she must do VCUG after using nitrofurtoina 7 days (5cc).
the VCUG was normal but he said she must continue it 3 months (1.5 cc=1 teaspoon) for preventing to return infection and every month have a complete urinary test to control infection.but after 1 month my daughter Complained of pain in the leg and stomach.please tell me is it normal side effect of nitrofurtoina or not?she can continue this drug or must change it to another antibiotic such as cephalexin or cefixim.
Nitrofurantoin - 4 yrs old takes 3 mths for urinary infection, can it cause stomach & leg pain?
- 17 Feb 2013 by ibvafaie
- 18 February 2013
- urinary tract infection, infections, nitrofurantoin
They are not common side effects. You should discuss these with her doctor.
- Nitrofurantoin Information for Consumers
- Nitrofurantoin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nitrofurantoin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Oct 2018 • 9 answers
Updated 19 Jun 2012 • 1 answer
Updated 20 Jun 2012 • 2 answers
Updated 4 Dec 2016 • 7 answers
Updated 13 Jun 2016 • 2 answers